SOME CHARACTERIZATIONS OF (M)over-bar-GEODESIC SPRAY AND (M)over-bar-INTEGRAL CURVE IN DUAL SPACE


Akbaba Y., ÇALIŞKAN M. , ALTINKAYA A.

JOURNAL OF SCIENCE AND ARTS, no.1, pp.85-90, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: Issue: 1
  • Publication Date: 2020
  • Title of Journal : JOURNAL OF SCIENCE AND ARTS
  • Page Numbers: pp.85-90

Abstract

In this study, firstly, (M) over bar- vector field Z on M, (M) over bar- integral curve of Z and (M) over bar- geodesic spray concepts are given. Along this study, (M) over bar is a Riemann manifold and M is a hypersurface of (M) over bar in dual space. Secondly, "The natural lift of the curve a is an (M) over bar- integral curve of (M) over bar- geodesic spray Z if and only if a is an (M) over bar- geodesic on M" is proved in dual space.